The propagation phenomenon of weighted shifts
Bull. Korean Math. Soc. 2010 Vol. 47, No. 1, 179-186
https://doi.org/10.4134/BKMS.2010.47.1.179
Printed January 1, 2010
An-Hyun Kim and Eun-Young Kwon
Changwon National University and Changwon National University
Abstract : This paper concerns the propagation phenomenon of weighted shifts. We here establish the existence of positive real numbers $b$ and $c$ $(1 < b < c )$ such that the recursive weighted shift $W_{1,(1,\sqrt{b},\sqrt{c})^\wedge}$ is quadratically but not cubically hyponormal.
Keywords : weighted shifts, subnormal, $k$-hyponormal, quadratically hyponormal, cubically hyponormal
MSC numbers : Primary 47B20, 47B37
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd